| Model Number |
364951 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that one of the caps of a bd vacutainer® c&s preservative urine tube was missing, thus affecting sterility of product.The following information was provided by the initial reporter: in one shelf pack there is one tube without cap.
Additional Manufacturer Narrative
Investigation summary: bd received 3 photos from the customer in support of this complaint.A visual examination of photos was performed and the customer's indicated failure mode of missing cap/ stopper was observed.Additionally, 100 retention samples were inspected with no issues being identified.Bd was able to confirm the customer¿s indicated failure mode with the photos provided.Bd determined the root cause for missing stopper was attributed to the manufacturing process.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.